# SDR UALA2013052803675

- Difficulty date: May 27, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 46,800 hours, 9,961 cycles
- Engine: Pwa PW4084
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Shorted
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED LOOP 2 BODY STATUS MESSAGE DISPLAYED ON EICAS.  M LOOP 2, ZONE 18 IS SHORTED. TROUBLESHOT PER FIM 26-18 TASK 804. R & R NR 2 BODY LOOP DETECTOR IAW AMM 26-18-04. OPS CHECKED NORMAL, STATUS MESSAGE CLEARED.
